Bubble stabilized discontinuous Galerkin method for stokes' problem

Burman, Erik and Stamm, Benjamin (2010) Bubble stabilized discontinuous Galerkin method for stokes' problem. Mathematical Models and Methods in Applied Sciences, 20 (2). pp. 297-313. ISSN 02182025

Full text not available from this repository.


We propose a low order discontinuous Galerkin method for incompressible flows. Stability of the discretization of the Laplace operator is obtained by enriching the space elementwise with a non-conforming quadratic bubble. Several possible pressure spaces that lead to uniformly stable velocity pressure pairs are proposed. We prove optimal convergence estimates and local conservation of both mass and linear momentum independent of numerical parameters.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Erik Burman
Date Deposited: 06 Feb 2012 19:03
Last Modified: 03 Apr 2012 14:35
URI: http://sro.sussex.ac.uk/id/eprint/19109
📧 Request an update